The common structure of several recent statistical models for dropout in repeated continuous responses

Crouchley, R and Ganjali, M (2002) The common structure of several recent statistical models for dropout in repeated continuous responses. Statistical Modelling: An International Journal, 2 (1). pp. 39-62. ISSN 1471-082X

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Statistical Modelling: An International Journal
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
44624
Deposited By:
Deposited On:
11 Jul 2011 18:18
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 07:27